# SDR HALA2009052700202

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,704 hours, 4,861 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5896
- Condition: Inoperative
- Location: Master
- Part time: 8,980 hours, 1,649 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB: STATUS MESSAGE" MAIN BATT CHARGER".  MX CONTROL REQUESTED RETURN TO RAMP.  REPLACED MAIN BATTERY PER AMM 34-31-01.  REPLACED MAIN BATTERY CHARGER PER AMM 24-31-02.  OPS CHECK GOOD.  OK FOR SERVICE.
